Ecotrin Safety Coated Aspirin 325 mg Regular Strength Pain Reliever - 300 Tablets, Pack of 3


Save 1% on the Ecotrin Safety Coated Aspirin 325 mg Regular Strength Pain Reliever - 300 Tablets, Pack of 3 by Ecotrin at Online Medicine Tips. MPN: ME03122. Hurry! Limited time offer. Offer valid only while supplies last. Temporarily: relieves minor aches and pains due to headache, minor arthritis pain, toothache, menstrual pain, muscle pain, and colds; or as recommended by a doctor.Active Ingredients: 1 Tablet: Aspirin (NSAID - Nonsteroidal Anti-inflammatory Drug) 325 mgTemporarily: relieves minor aches and pains due to headache, minor arthritis pain, toothache, menstrual pain, muscle pain, and colds; or as recommended by a doctor..


Ecotrin Safety Coated Aspirin 325 mg Regular Strength Pain Reliever - 300 Tablets, Pack of 3 by Ecotrin
4.6 out of 5 stars with 45 reviews
Condition: New
Availability: In Stock
$52.06
$52.03


Quantity:  

 


Product Description & Reviews

Temporarily: relieves minor aches and pains due to headache, minor arthritis pain, toothache, menstrual pain, muscle pain, and colds; or as recommended by a doctor.Active Ingredients: 1 Tablet: Aspirin (NSAID - Nonsteroidal Anti-inflammatory Drug) 325 mg

Features & Highlights

  • Temporarily: relieves minor aches and pains due to headache, minor arthritis pain, toothache, menstrual pain, muscle pain, and colds; or as recommended by a doctor.

Additional Information

Brand:
Ecotrin
Manufacturer:
Ecotrin
Category:
Aspirin
MPN:
ME03122
Part Number:
ME03122
Publisher:
Ecotrin
Binding:
Health and Beauty
Item Weight:
1.3 pounds
Item Size:
5 x 5 x 6 inches

 


Have questions about this item (ME03122), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Ecotrin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 752798162650, ean: 0752798162650,
DetailsRecommended by doctors for aspirin regimen use.Aspirin is not appropriate for everyone, so be sure to talk to your doctor before you begin an aspirin regimen. Save carton for full directions and WARNINGS. Store at room temperature.Temporarily ...

mpn: PPAX1144215, ean: 0312843555655,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 11 Retail PackageProduct of Bayer. Pack of 11.

mpn: ME03122,
Temporarily: relieves minor aches and pains due to headache, minor arthritis pain, toothache, menstrual pain, muscle pain, and colds; or as recommended by a doctor.Active Ingredients: 1 Tablet: Aspirin (NSAID - Nonsteroidal Anti-inflammatory Drug) 32...

mpn: PPAX1135980, ean: 0042037103132,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 3 Retail PackageProduct of Ecotrin. Pack of 3.